# SDR SWIA2021091360894

- Difficulty date: June 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPON REMOVAL OF GALLEY1 MOUNTING FEET FOUND TO BE CORRODED.      (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED GALLEY # 1 MOUNT FITTING P/N: SH670-32149-3 REF. CRJ-900 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG# SH690-32120 REV. AL. CW 51-900-1002-SKY
